Title

Estimation of the offspring mean in a supercritical branching process with non-stationary immigration

Author First name, Last name, Institution

I. Rahimov, Zayed University

Document Type

Article

Source of Publication

Statistics and Probability Letters

Publication Date

8-1-2011

Abstract

In this paper, we consider the conditional least squares estimator (CLSE) of the offspring mean of a branching process with non-stationary immigration based on the observation of population sizes. In the supercritical case, assuming that the immigration variables follow known distributions, conditions guaranteeing the strong consistency of the proposed estimator will be derived. The asymptotic normality of the estimator will also be proved. The proofs are based on direct probabilistic arguments, unlike the previous papers, where functional limit theorems for the process were used. © 2011 Elsevier B.V.

ISSN

0167-7152

Publisher

Elsevier BV

Volume

81

Issue

8

First Page

907

Last Page

914

Disciplines

Life Sciences

Keywords

Consistency, Offspring mean, Supercritical branching process, Time-dependent immigration, Weighted estimator

Scopus ID

79955502194

Indexed in Scopus

yes

Open Access

no

Share

COinS